A. Adler and R.D. Williams, Transferring results from rings of continuous functions to rings of analytic functions, Canadian J. Math. 27 (1975) 75-87.
 F. Azarpanah, F. Farokhpay and E. Ghashghaei, Annihilator-stability and unique generation in C(X), J. Algebra Appl. 18 (2019) 1950122, 16 pp.
 F. Azarpanah, O.A.S. Karamzadeh and A. Rezai Aliabad, On z◦-ideals in C(X), Fund. Math. 160 (1999) 15-25.
 F. Azarpanah and A.R. Salehi, Ideal structure of the classical ring of quotients of C(X), Topology Appl. 209 (2016) 170-180.
 F. Dashiell, A. Hager and M. Henriksen, Order-Cauchy completions of rings and vector lattices of continuous functions, Can. J. Math. 32 (1980) 657-685.
 L. Gillman and M. Jerison, Rings of Continuous Functions, The University Series in Higher Math., Van Nostrand, Princeton, N. J., 1960.
 R. Gilmer and J. Huckaba, Δ-Rings, J. Algebra 28 (1974) 414-432.
 M. Henriksen and R.G. Woods, Cozero complemented spaces; when the space of minimal prime ideals of a C(X) is compact, Topology Appl. 141 (2004) 147-170.
 J.A. Huckaba, Commutative Rings with Zero divisors, Monographs and Text-books in Pure and Applied Mathematics 117, Marcel Dekker, Inc., New York, 1988.
 M. L. Knox, R. Levy, W. Wm. McGovern and J. Shapiro, Generalizations of complemented rings with applications to rings of functions, J. Alg. Appl. 8 (2009) 17-40.
 R. Levy, Almost-P-spaces, Canadian J. Math. 29 (1977) 284-288.
 T.G. Lucas, Weakly additively regular rings and special families of prime ideals, Palest. J. Math. 7 (2018) 14-31.
 J. Marot, Extension de la notion d’anneau valuation, Dept. Math. Faculte des Sci. de Brest (1968), 46 pp. et 39 pp. de complements.
 J. Martinez and S. Woodward, Bézout and Prüfer f-rings, Comm. Algebra 20 (1992) 2975-2989.
 R. Matsuda, On Marot rings, Proc. Japan Acad. Ser. A Math. Sci. 60 (1984) 134-137.
 D. Portelli and W. Spangher, Krull rings with zero divisors, Comm. Algebra 11 (1983) 1817-1851.
 B.V. Zabavsky, Type conditions of stable range for identification of qualitative generalized classes of rings, Algebra Discrete Math. 26 (2018) 144-152.